# SDR AALA20000643

- Difficulty date: April 13, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N11060
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 470
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Component: Emergency Exit System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS FROM SEAT ROWS 12B AND 15B INOPERATIVE.  SECURED EMERGENCY EXIT LIGHT CONNECTOR.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
